# SDR A6WA2018011745570

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,012 hours, 32,705 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET TIE DOWN FITTINGS CORRODED FROM FS 574.00 TO 605.00, LBL9.  REPLACED FITTINGS IAW SRM 53-61-49, 51-41-02.
